Inability to Walk, Disequilibrium, Incoherent Speech, Disorientation Following the Instillation of 1% Cyclopentolate Eyedrops Case Report


DERİNÖZ GÜLERYÜZ O., Er A.

PEDIATRIC EMERGENCY CARE, vol.28, no.1, pp.59-60, 2012 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 1
  • Publication Date: 2012
  • Doi Number: 10.1097/pec.0b013e3182417a63
  • Journal Name: PEDIATRIC EMERGENCY CARE
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.59-60
  • Gazi University Affiliated: Yes

Abstract

A 4-year-old boy, who had no prior history of convulsions, presented with inability to walk, disequilibrium, dysarthria (incoherent speech), and impaired cognition (disorientation) following the instillation of 1% cyclopentolate, a commonly used mydriatic in pediatric practice. This case demonstrates the uncommon, although serious, atropine-like adverse effect of cyclopentolate eyedrops in usual dosage in child.